# SDR QXEA2010110800718

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,156 hours, 9,782 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE INEFFECTIVE.  EXCESSIVE PRESSURE IS REQUIRED THEN THEY WORK ABRUPTLY.  CHECKED CDS FOR ANTI-SKID FAULTS.  NONE NOTED. CHECKED BRAKES FOR WEAR, CHECKED SERVICABLE. NOTE: ALL BRAKES FELT TO BE SAME TEMP. C/W ANTI-SKID CONTROL SYS.  BITE TEST IAW AMM 32-46-00-720-801. CHECKS GOOD. C/W BLEED OF MAIN BRAKES IAW AMM 32-42-00-870-801. TAXI CHECKED ACFT.  BRAKES FOUND TO BE WORKING NORMALLY WITH ANTI-SKID ON AND OFF.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
